Repositorio de producción científica de la Universidad de Sevilla

Quasi-Hadamard Full Propelinear Codes

 

Advanced Search
 
Acceso restringido Quasi-Hadamard Full Propelinear Codes
Cites

Show item statistics
Icon
Export to
Author: Armario Sampalo, José Andrés
Bailera, Iván
Borges, Joachim
Rifá, Josep
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Date: 2018
Published in: Mathematics in Computer Science, 12 (4), 419-428.
Document type: Article
Abstract: In this paper, we give a characterization of quasi-Hadamard groups in terms of propelinear codes. We define a new class of codes that we call quasi-Hadamard full propelinear codes. Some structural properties of these codes are studied and examples are provided.
Cite: Armario Sampalo, J.A., Bailera, I., Borges, J. y Rifá, J. (2018). Quasi-Hadamard Full Propelinear Codes. Mathematics in Computer Science, 12 (4), 419-428.
Size: 225.0Kb
Format: PDF
xmlui.item.no_texto_completo  until  2019-12.  For more information contact idus@us.es

URI: https://hdl.handle.net/11441/87427

DOI: 10.1007/s11786-018-0378-9

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)